MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OBTURATOR,INTEL 4MM A'SP FOR; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE

SMITH & NEPHEW, INC. OBTURATOR,INTEL 4MM A'SP FOR; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Model Number 4356
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported black debris in the joint.There was a backup device available and no patient injury was reported.
 
Additional Manufacturer Narrative
One 4mm obturators were returned for evaluation.Visual assessment of the device showed no defects that would contribute to the reported complaint.The device was tested with a 6mm high flow double valve cannula and was found to function as intended.This investigation could not identify any evidence of product contribution to the reported complaint.

Brand Name
OBTURATOR,INTEL 4MM A'SP FOR
Common Device Name
POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7627798
Report Number1219602-2018-00779
Device Sequence Number178647
Product Code NHB
UDI-Device Identifier03596010129024
UDI-Public(01)03596010129024(10)50690404
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4356
Device Catalogue Number4356
Device Lot Number50690404
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2018
Supplement Date Received by Manufacturer07/13/2018
Initial Report FDA Received Date06/21/2018
Supplement Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1